# SDR ZH4R20151230001

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Filed by: Rohr Aero Services, LLC., repair station ZH4R700M
- Make and model: Boeing 717-200
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 7150397507
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 25,680 hours
- Component: Thrust Reverser, Rohr, 717200
- Component part number: 7150021505
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 12/23/15 OPERATOR REQUESTED THAT A SDR BE SUBMITTED FOR THIS COMPONENT ON EA 542480-14.  THE THRUST REVERSER IN QUESTION WAS SENT FOR MAINTENANCE.  THE THRUST REVERSER PN 715-0021-505, SN 0131001 WAS A SPARE, REMOVED FROM AIRCRAFT. UPON INSPECTION, THE RT SIDE BEAM, PN 715-0397-507 WAS FOUND TO HAVE EXFOLIATION CORROSION.  THE CORRODED SIDE BEAM WAS R & R ON WO 40484786, IAW NORMAL SHOP PRACTICES.
